# SDR DALA2019102326122

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 61,552 hours, 19,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5804, L/P 6137449) SEAT 41 MOUNTED EMER LIGHT INOP. (WHITE). CORRECTIVE ACTION: FOUND PUSHED BACK PINS ON LIGHT CONNECTOR. RESEATED PINS.
